SciELO - Scientific Electronic Library Online

 

South African Journal of Science
On-line version ISSN 1996-7489

PDF Download

 

Initiating download of PDF file in 10 seconds. Please wait!

 

 

MELICE, Jean-Luc  and  REASON, Chris J.C.. Return period of extreme rainfall at George, South Africa. S. Afr. j. sci. [online]. 2007, vol.103, n.11-12, pp. 499-501. ISSN 1996-7489.


 


 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License